# SDR 2002UALA01199

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 37,424 hours, 26,652 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT MADE A REDUCED FLAP LANDING UNDER AMBER ALERT DUE TO A SPLIT FLAP INDICATION.  SUPPLEMENTAL DATA UPDATE REMOVED AND REPLACED THE FLAP POSITION INDICATOR.
